MENU

You are here

Publications

Export 1469 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bertola M, Gekhtman M, Szmigielski J. Cauchy biorthogonal polynomials. J. Approx. Theory [Internet]. 2010 ;162:832–867. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2009.09.008
Bertola M, Gouthier D. Lie triple systems and warped products. Rend. Mat. Appl. (7). 2001 ;21:275–293.
Bertola M, Tovbis A. Maximal amplitudes of finite-gap solutions for the focusing Nonlinear Schrödinger Equation. Comm. Math. Phys. [Internet]. 2017 ;354:525–547. Available from: http://dx.doi.org/10.1007/s00220-017-2895-9
Bertola M, El G, Tovbis A. Rogue waves in multiphase solutions of the focusing nonlinear Schrödinger equation. Proc. A. [Internet]. 2016 ;472:20160340, 12. Available from: http://dx.doi.org/10.1098/rspa.2016.0340
Bertola M, Eynard B, Harnad J. Semiclassical orthogonal polynomials, matrix models and isomonodromic tau functions. Comm. Math. Phys. 2006 ;263:401–437.
Bertola M, Cafasso M. Darboux Transformations and Random Point Processes. IMRN. 2014 ;rnu122:56.
Bertola M. On the location of poles for the Ablowitz-Segur family of solutions to the second Painlevé equation. Nonlinearity [Internet]. 2012 ;25:1179–1185. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/0951-7715/25/4/1179
Bertola M. Second and third order observables of the two-matrix model. J. High Energy Phys. 2003 :062, 30 pp. (electronic).
Bertola M, Mo MY. Commuting difference operators, spinor bundles and the asymptotics of orthogonal polynomials with respect to varying complex weights. Adv. Math. 2009 ;220:154–218.
Bertola M. Frobenius manifold structure on orbit space of Jacobi groups. I. Differential Geom. Appl. 2000 ;13:19–41.
Bertola M, Dubrovin B, Yang D. Correlation functions of the KdV hierarchy and applications to intersection numbers over $\overline\CalM_g,n$. Phys. D [Internet]. 2016 ;327:30–57. Available from: http://dx.doi.org/10.1016/j.physd.2016.04.008
Bertola M, Ferrer APrats. Harish-Chandra integrals as nilpotent integrals. Int. Math. Res. Not. IMRN. 2008 :Art. ID rnn062, 15.
Bertola M, Tovbis A. Asymptotics of orthogonal polynomials with complex varying quartic weight: global structure, critical point behavior and the first Painlevé equation. Constr. Approx. [Internet]. 2015 ;41:529–587. Available from: http://dx.doi.org/10.1007/s00365-015-9288-0
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the supercritical and subcritical regimes. J. Stat. Phys. [Internet]. 2013 ;153:654–697. Available from: http://dx.doi.org/10.1007/s10955-013-0845-2
Bertola M. Bilinear semiclassical moment functionals and their integral representation. J. Approx. Theory. 2003 ;121:71–99.
Berti M, Biasco L, Procesi M. KAM for Reversible Derivative Wave Equations. Arch. Ration. Mech. Anal. [Internet]. 2014 ;212(3):905-955. Available from: http://urania.sissa.it/xmlui/handle/1963/34646
Berti M, Bolle P. Arnold's Diffusion in nearly integrable isochronous Hamiltonian systems. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1554
Berti M, Procesi M. Nonlinear wave and Schrödinger equations on compact Lie groups and homogeneous spaces. Duke Mathematical Journal. 2011 ;159(3).
Berti M, Bolle P. Multiplicity of periodic solutions of nonlinear wave equations. Nonlinear Anal. 56 (2004) 1011-1046 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2974
Berti M, Bolle P. Bifurcation of free vibrations for completely resonant wave equations. Boll. Unione Mat. Ital. Sez. B 7 (2004) 519-528 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2245
Berti M, Biasco L, Procesi M. Existence and stability of quasi-periodic solutions for derivative wave equations. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2013 ;24:199-214.
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant wave equations. Frontiers of Mathematics in China. 2008 ;3:151-165.
Berti M. Arnold diffusion: a functional analysis approach. Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, 2, Natsīonal. Akad. Nauk Ukraïni, Īnst. Mat., Kiev, 2002. 2002 .
Berti M, Biasco L. Forced vibrations of wave equations with non-monotone nonlinearities. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006) 439-474 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2160
Berti M, Biasco L. Branching of Cantor Manifolds of Elliptic Tori and Applications to PDEs. Communications in Mathematical Physics. 2011 ;305:741-796.

Pages

Sign in